# SDR CA040213008

- Difficulty date: February 10, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Dhav DHC2MK1
- Aircraft time: 12,020 hours
- Engine: Pwa R985AN14B
- Propeller: Hamstd 2D30
- System (JASC): 5552 · Elevator Tab, Attach Fittings
- Part: Torque Tube
- Part number: C2T7A
- Condition: Worn
- Location: Elevator
- Part time: 12,498 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LOSS OF ELEVATOR CABLE TENSION REVEALED WORN ATTACH POINTS ON THE ELEVATOR TORQUE TUBE ASSEMBLY.
